# SDR GTIA020407

- Difficulty date: March 18, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MLG FLYWING DOOR POP-UP/DELAMINATED.  REMOVED DELAMINATED AREA ON RIGHT MLG FLY WING DOOR.  FORMED FILLER AND DOUBLER.  BONDED FILLER AND DOUBLER TO RIGHT MLG FLY WING DOOR.  (M)
